American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Charles Radin. Global order from local sources. Bull. Amer. Math. Soc. 25 (1991) 335-364. MR 1094191.
Abstract, references, and article information   
View Article: PDF

[2] J. P. Conze and N. Dang Ngoc. Noncommutative ergodic theorems. Bull. Amer. Math. Soc. 83 (1977) 1297-1299. MR 0467335.
Abstract, references, and article information   
View Article: PDF

[3] H. Brézis and F. E. Browder. Nonlinear ergodic theorems. Bull. Amer. Math. Soc. 82 (1976) 959-961. MR 0420348.
Abstract, references, and article information   
View Article: PDF

[4] E. Christopher Lance. A strong noncommutative ergodic theorem. Bull. Amer. Math. Soc. 82 (1976) 925-926. MR 0420292.
Abstract, references, and article information   
View Article: PDF

[5] Robert J. Zimmer. Extensions of ergodic actions and generalized discrete spectrum. Bull. Amer. Math. Soc. 81 (1975) Part 1:633-636. MR 0372160.
Abstract, references, and article information   
View Article: PDF

[6] M. A. Akcoglu and L. Sucheston. On weak and strong convergence of positive contractions in $L_p$ spaces. Bull. Amer. Math. Soc. 81 (1975) 105-106. MR 0360998.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1